- This event has passed.
Creatives Learning & Networking Group 3rd Saturday 2 – 4 PM
January 16 @ 2:00 pm - 4:00 pm
An event every month that begins at 2:00 pm on day Third of the month, repeating until December 18, 2021
Join us for the Creatives Learning & Networking Group on the third Saturday from 2-4 PM. See the schedule of speakers and topics.
You must complete the full registration at this case-sensitive link that you will need to copy and paste or click on in our meetup: http://bit.ly/GCG-Creatives (verification of Bronze/BENG paid membership for free attendance or nonmember payment of $5 will occur to join the Zoom room).
Join as a member supporting this nonprofit community and attend all our speaker meetings for free for a year at https://greatcareersphl.org/membership
The Creatives Learning & Networking Group is an inclusive group welcoming industry creatives and other interested individuals.
We believe everyone has creativity and we can’t wait to meet you at our inaugural meeting on Jan 16th!
People want to genuinely connect and help other people. Once a month on the third Saturday of the month from 2-4 pm EST, we shall gather to promote a supportive environment that encourages learning, networking, and creative collaboration with other group members.
The vision is to develop life-long relationships built on trust and mutual respect. Let’s learn new skills together and build our creative portfolios while supporting everyone in reaching their goals.
This is YOUR virtual creative group, so bring your ideas and enthusiasm each month to the Virtual Creatives Learning & Networking Group of GCG.
The Chapter Leader of this group is Matthew Philistine.
Join us at our other 600+ yearly online events too! Events are $5 for nonmembers or free for a year for Bronze or BENG members at only $4 – $5/month. Thanks for supporting our nonprofit so we can keep paying it forward!
2:00-2:05 pm Attendee Check-in / Meeting Kick-off (5 min)
2:05-2:35 pm Elevator Speeches (30 min)
2:35-3:50 pm Introduce Guest Speaker / Guest Speaker Presentation & Q&A (1 hr 15 min)
3:50-4:00 pm Wrap Up, Announcements, Upcoming Meetings, etc. (10 min)